# SDR 2007UALA02823

- Difficulty date: July 21, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 59,610 hours, 17,236 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Arming Lever
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM 1R SLIDE.   FOUND AN OVEN TIMER KNOB LODGED IN AND OBSTRUCTING ARMING OF SLIDE.  REMOVED OBJECT AND DOOR 1R SLIDE ARMS GOOD.
